EconPapers    
Economics at your fingertips  
 

On the linear advection equation subject to random velocity fields

F.A. Dorini and M.C.C. Cunha

Mathematics and Computers in Simulation (MATCOM), 2011, vol. 82, issue 4, 679-690

Abstract: This paper deals with the random linear advection equation for which the time-dependent velocity and the initial condition are independent random functions. Expressions for the density and joint density functions of the solution are given. We also verify that in the Gaussian time-dependent velocity case the probability density function of the solution satisfies a convection–diffusion equation with a time-dependent diffusion coefficient. Some exact examples are presented.

Keywords: 35R60; 60H15; Advection; Random; Velocity; Gaussian processes (search for similar items in EconPapers)
Date: 2011
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S037847541100259X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:82:y:2011:i:4:p:679-690

DOI: 10.1016/j.matcom.2011.10.008

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:82:y:2011:i:4:p:679-690